# SDR DALA2024031303315

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 74,208 hours, 28,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6711 2L DOOR DID NOT DISARM PROPERLY PER FLIGHT ATTENDANTS. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AREA. DOOR OPERATION CONFIRMED NORMAL. (4401996)
